MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that a falsely elevated architect creatinine result of 6.7 mg/dl was generated for a patient sample (id (b)(6)) that retested at 1.455 mg/dl.The customer's reference range is 0.72 to 1.25 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Manufacturing documentation was reviewed and no contributing factors to the complaint could be identified.A review of instrument logs and quality control (qc) results was performed by a technical service specialist.No technical issues were identified.A review of the reaction graph for the sample in question was also performed.Irregular fluctuations were observed before and after the addition of r2.These factors suggest the likelihood of a interfering factor in the sample material such as fibrin.The sample retest which gave acceptable results was performed after re-centrifuging the sample which also indicates a potential sample interferent such as fibrin.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7341986
Report Number1628664-2018-00113
Device Sequence Number11094202
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public(01)00380740005979(17)190107(10)45325UN17
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Medical Technologist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2019
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number45325UN17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1